# SDR SWAA011050

- Difficulty date: April 5, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 46,519 hours, 45,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 6546431
- Part serial: 1447
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING OUTBD FORE FLAP DISBONDED. R&R FORE FLAP PER MM.
